Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Does anyone know if Antibiotics effect the depo shot?

I know antibiotics effect the pill but I'm on the shot....does it effect that too?

Answer Question
 
GOINGCRAZYXXX

Asked by GOINGCRAZYXXX at 1:51 PM on Jul. 20, 2010 in Pregnancy

Level 2 (10 Credits)
Answers (2)
  • no it doesnt. I just had to take those a few months ago and I asked the same thing and the dr said it doesnt, they only affect oral medicine.
    mommy_of_two388

    Answer by mommy_of_two388 at 1:52 PM on Jul. 20, 2010

  • THANK GOD...and thanks for the answer too!
    GOINGCRAZYXXX

    Comment by GOINGCRAZYXXX (original poster) at 2:53 PM on Jul. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN